# SDR MASA2010061400647

- Difficulty date: June 14, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 16,705 hours, 12,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flapper Valve
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR FLAPPER VALVE WILL NOT SHUT.  MX ADJUSTED, OPS NORMAL.
